# SDR DALA2024032603767

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 72,389 hours, 33,729 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO PUSHBACK F.A. IN AFT GALLEY INFORMED ME OF A " DIRTY SOCK " ODOR IN GALLEY. C/A: REMOVED AND REPLACED BOTH RECIRC FILTER PER A320 AMM 21-21-41. C/W WORK CARDS 0550-2002, 4900-2001, 4916-2001 AND 7900-2001 WITH NO FINDINGS. RAN APU FOR SEVERAL HRS WITH PACKS ON, RAN ENGINES WITH PACKS ON WITH NO ODOR. A/C OK FOR SERVICE
